Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 146, NWS Jackson, MS

October 31, 2013Warren County, Mississippi

NWS Jackson, MS issued this flash flood warning at Oct 31, 2013, 2:10 PM CDT for Warren County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2013, 2:10 PM CDT (19:10 UTC)
Expired
Oct 31, 2013, 4:15 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 2:55 PM CDTFLASH FLOODE Le Tourneau, MSBOTH LANES OF US HIGHWAY 61 SOUTH AT LETOURNEAU ROAD FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WGUS54 KJAN 311910
FFWJAN
MSC149-312115-
/O.NEW.KJAN.FF.W.0146.131031T1910Z-131031T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT THU OCT 31 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...REDWOOD...VICKSBURG...

* UNTIL 415 PM CDT

* AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR YOUNGTON...OR 9 MILES
  EAST OF REDWOOD...MOVING NORTHEAST AT 30 MPH. ESTIMATED RADAR
  RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
  OCCURRED IN THE PAST TWO HOURS.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT 
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3229 9098 3236 9088 3237 9087 3234 9092
      3235 9095 3245 9090 3245 9086 3258 9084
      3256 9073 3262 9070 3255 9065 3253 9056
      3234 9063 3234 9070 3215 9077 3216 9085
      3208 9094 3216 9104

$$

DHB
1 follow-up statement
359 
WGUS74 KJAN 312022
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT THU OCT 31 2013

MSC149-312115-
/O.CON.KJAN.FF.W.0146.000000T0000Z-131031T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MS-
322 PM CDT THU OCT 31 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
WARREN COUNTY...

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR YOUNGTON...OR 9
MILES EAST OF REDWOOD...MOVING NORTHEAST AT 45 MPH. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED
IN THE PAST TWO HOURS.

THE STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3229 9098 3236 9088 3237 9087 3234 9092
      3235 9095 3245 9090 3245 9086 3258 9084
      3256 9073 3262 9070 3255 9065 3253 9056
      3234 9063 3234 9070 3215 9077 3216 9085
      3208 9094 3216 9104

$$

DHB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 12:46 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Oct 31, 12:46 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1246 PM CDT THU OCT 31 2013

.UPDATE...

UPDATED PRODUCTS WITH NEW TORNADO WATCH NOW IN EFFECT FOR CENTRAL
AND EAST MS THROUGH 7PM THIS EVENING. UPDATED RAINFALL AXIS TIMING
AS IT SWEEPS ACROSS THE REGION THIS EARLY AFTN THROUGH EARLY FRIDAY
MORNING. IN ADDITION, NEW THOUGHTS ON POSSIBLE STRONG/SEVERE
CONVECTIVE EVOLUTION THIS AFTERNOON IN DISCUSSION BELOW.

.DISCUSSION...

LATEST RADAR TRENDS HAVE SEEN AN UPTICK IN STRONGER LEWP
REFLECTIVITY CORES EMBEDDED WITHIN THE HEAVY RAIN AXIS ACROSS WEST
MS AND NORTHEAST LA. MID-ALTITUDE RADIAL CONVERGENCE HAS BEEN ON THE
INCREASE WITH THESE LEWP FEATURES AND WITH 0-1 SRH 400-500 M2/S2 AND
PLUS SOME INCREASED SBCAPE NEAR 500 J/KG WITH SLIGHT BOUNDARY
BUOYANCY RECOVERY...THE TORNADO RISK AND STRAIGHTLINE WIND RISK WILL
BE ON THE INCREASE THROUGH THE EARLY AFTN THROUGH EARLY EVENING FOR
THE WATCH AREA.

LATEST RUC ANALYSIS DEPICTS ENHANCED SURFACE CONVERGENCE BAND WHERE
STRONGER CONVECTION IS CURRENTLY LOCATED ACROSS CENTRAL AND SOUTH
LOUISIANA. THE RUC BRINGS THIS ENHANCED CONVERGENCE BAND ACROSS
SOUTH AND CENTRAL MS THROUGH 6PM THAT WOULD BE INDICATIVE OF DEEPER
CORES TAKING ADVANTAGE OF THE HIGHLY SHEARED ENVIRONMENT. QUICK SPIN
UP VORTICIES HAVE BEEN SEEN SEEN ON FORT POLK RADAR OVER THE PAST
FEW HOURS AND THIS POSSIBILITY WILL PERSIST ACROSS THE WATCH AREA
THROUGH 7PM TONIGHT.

THE WORST OF THE WEATHER WILL CLEAR WEST MISSISSIPPI AND NORTHEAST
LOUISIANA MID TO LATE AFTERNOON...THE JACKSON METRO/TRACE CORRIDOR
BY LATE AFTERNOON TO MID EVENING AND THEN EAST MISSISSIPPI BY
MIDNIGHT. HAVE UPDATED THE WEATHER GRIDS WITH THIS LATEST TIMING.
NEW GRAPHICS WILL BE POSTED SHORTLY WITH UPDATED TEXT PRODUCTS OUT.

/ALLEN/

&&

.AVIATION...MAINLY MVFR CONDITIONS ANTICIPATED THROUGH MUCH OF THE
DAY ACROSS THE AERODROME AS RAIN AND EMBEDDED THUNDERSTORMS
GRADUALLY PUSH INTO THE HEART OF THE REGION. THUNDERSTORMS THROUGH
EARLY THIS EVENING WILL BE MORE NUMEROUS SOUTH OF INTERSTATE TWENTY
AND A FEW OF THESE COULD CONTAIN VERY GUSTY WINDS. AWAY FROM STORMS
ANTICIPATE GUSTY SOUTH WINDS OVER 20 KTS AT TIMES. THE STRONGEST
WINDS WILL BE THROUGH EARLY AFTERNOON AT GLH/GWO. POCKETS OF IFR
CONDITIONS WILL BE POSSIBLE IN ALL AREAS FOR ONE TO TWO HOURS AT A
TIME DURING THE DAY AS THE POCKETS OF HEAVIEST PRECIPITATION MOVE
OVER THE STATION.

PRECIPITATION SHOULD BE GRADUALLY CLEARING TO THE EAST THROUGH THE
NIGHT TONIGHT...ALTHOUGH MVFR TO PATCHY IFR CONDITIONS MAY LINGER IN
SOME FASHION UNTIL MORNING. THE LATTER WILL ESPECIALLY BE THE CASE
ACROSS EASTERN PORTIONS OF MS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       53  74  46  71 /  61  11   0   5
MERIDIAN      56  74  43  70 /  94  17   0   6
VICKSBURG     50  74  46  71 /  37   8   0   5
HATTIESBURG   63  78  48  73 / 100  31   0   9
NATCHEZ       52  73  49  71 /  39   9   0   5
GREENVILLE    49  73  47  69 /  25   7   0   4
GREENWOOD     49  73  47  68 /  37   8   0   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MSZ018-019-
     025>045-047>050-053>055-059>062.

     WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ018-019-025-
     034-035-040-041.

LA...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR LAZ007>009-015-
     016-023>026.

     WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR LAZ007>009-015-
     016-023>026.

AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR ARZ074-075.

     WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR ARZ074-075.

&&

/
Hazardous weather outlook, Oct 31, 9:28 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
928 AM CDT THU OCT 31 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-011430-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
928 AM CDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ARKLAMISS DELTA INTO
PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS WILL BE POSSIBLE TODAY...MAINLY ALONG AND SOUTH OF THE
INTERSTATE TWENTY CORRIDOR...AS A COLD FRONT SLOWLY PUSHES EAST INTO
A WARM AND SHEARED AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY
RISK WILL BE WIND GUSTS RANGING FROM 50 TO 60 MPH...ALTHOUGH A FEW
TORNADOES ARE ALSO POSSIBLE.

IN ADDITION...WIDESPREAD 2 TO 4 INCH RAINFALL TOTALS...INCLUDING
LOCALLY HIGHER AMOUNTS...ARE EXPECTED GIVEN HIGH MOISTURE CONTENT IN
PLACE. RAINFALL RATES WILL LIKELY BE HIGH ENOUGH TO RESULT IN FLASH
FLOODING IN A FEW LOCATIONS AND A FLASH FLOOD WATCH IS IN EFFECT.

A STRONG PRESSURE GRADIENT WILL BRING WINDY CONDITIONS ACROSS THE
AREA AHEAD OF THE COLD FRONT. SOUTHERLY WINDS SUSTAINED AROUND 20 TO
30 MPH WITH GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE. A WIND ADVISORY
IS IN EFFECT THROUGH MUCH OF THE DAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE
TODAY.

MSZ026>033-036>039-042>045-047>050-053>055-059>062-011430-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-
928 AM CDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI AND
PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS...INCLUDING LOCALLY HIGHER
AMOUNTS...ARE EXPECTED THIS AFTERNOON INTO EARLY EVENING. RAINFALL
RATES WILL LIKELY BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW
LOCATIONS AND A FLASH FLOOD WATCH WILL BE IN EFFECT.

IN ADDITION...SEVERE STORMS ARE POSSIBLE MIDDAY THROUGH THE
AFTERNOON...AND MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY
CORRIDOR...AS A COLD FRONT SLOWLY PUSHES EAST INTO A WARM AND SHEARED
AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY RISK WILL BE WIND
GUSTS RANGING FROM 50 TO 60 MPH. HOWEVER...A FEW TORNADOES WILL ALSO
BE POSSIBLE.

A STRONG PRESSURE GRADIENT WILL ALSO PRODUCE BREEZY CONDITIONS
ACROSS THE AREA AHEAD OF THE COLD FRONT. SOUTHERLY WINDS SUSTAINED
15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED
TODAY INTO EARLY THIS EVENING.

MSZ046-051-052-056>058-063>066-072>074-011430-
KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
928 AM CDT THU OCT 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON INTO THE
EVENING AS A COLD FRONT SLOWLY PUSHES EAST INTO A WARM AND SHEARED
AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY RISK WILL BE WIND
GUSTS RANGING FROM 45 TO 60 MPH.

IN ADDITION...WIDESPREAD 1 TO 2 INCH RAINFALL TOTALS...INCLUDING
LOCALLY HIGHER AMOUNTS...ARE EXPECTED FROM THIS AFTERNOON INTO THIS
EVENING. RAINFALL RATES MIGHT BE HIGH ENOUGH TO RESULT IN FLASH
FLOODING IN A FEW LOCATIONS.

A TIGHTENED PRESSURE GRADIENT WILL PRODUCE BREEZY CONDITIONS
ACROSS  THE AREA THIS AFTERNOON. SOUTHERLY WINDS SUSTAINED AROUND
15 TO 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED
THIS AFTERNOON INTO THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

50

In the hours before

Special weather statement, Oct 31, 1:20 PM CDT, 50 minutes before
MSZ042-043-047>050-053-311920-
WARREN MS-SCOTT MS-RANKIN MS-MADISON MS-HINDS MS-CLAIBORNE MS-
YAZOO MS-
120 PM CDT THU OCT 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
120 PM CDT THU OCT 31 2013

...LINE OF STRONG STORMS MOVING ACROSS CENTRAL MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM NEAR YAZOO CITY TO VICKSBURG AT 118 PM
CDT...MOVING EAST AT 45 MPH.

TORRENTIAL RAIN IS ALSO POSSIBLE WITH THESE STORMS. THESE STORMS
COULD INTENSIFY AND BECOME BECOME SEVERE.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN YAZOO...NORTHEASTERN
CLAIBORNE...HINDS...MADISON...NORTHWESTERN RANKIN...AND WARREN
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3242 9062 3282 9057 3295 9015 3288 8998
      3288 8973 3262 8973 3232 8995 3204 9090
TIME...MOT...LOC 1818Z 251DEG 38KT 3277 9047 3245 9051
          3215 9073

EEC
Special weather statement, Oct 31, 1:23 PM CDT, 47 minutes before
MSZ026>029-032-036-037-311920-
ATTALA MS-WEBSTER MS-MONTGOMERY MS-HOLMES MS-GRENADA MS-CHOCTAW MS-
CARROLL MS-
123 PM CDT THU OCT 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
123 PM CDT THU OCT 31 2013

...A LINE OF STRONG STORMS MOVING ACROSS NORTH CENTRAL MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM NEAR GREENWOOD TO YAZOO CITY AT 122 PM
CDT...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CARROLL...WEST CENTRAL CHOCTAW...SOUTHEASTERN GRENADA...
HOLMES...MONTGOMERY...WESTERN WEBSTER AND WESTERN ATTALA COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3379 8950 3373 8950 3373 8923 3299 8955
      3295 9017 3301 9034 3370 8999
TIME...MOT...LOC 1822Z 257DEG 29KT 3364 8992 3304 9023

EEC
Local storm report, Oct 31, 1:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
10/31/2013                   CHICOT             AR   COUNTY OFFICIAL

            REPORTS OF FLOODING ON MULTIPLE ROADS THROUGHOUT DERMOTT.
            3 WATER RESCUES HAD TO BE CONDUCTED IN DERMOTT PROPER DUE
            TO CARS STALLED IN FLOOD WATERS.

&&

DCOX
Local storm report, Oct 31, 1:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     NON-TSTM WND DMG TALLULAH                32.41N 91.19W
10/31/2013                   MADISON            LA   PUBLIC

            REPORT FROM AIRPORT EMPLOYEE THAT A HANGAR DOOR WAS BLOWN
            IN AND DAMAGED ON THE VICKSBURG-TALLULAH REGIONAL
            AIRPORT.

&&

DCOX
Local storm report, Oct 31, 1:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     TSTM WND GST     TALLULAH                32.41N 91.19W
10/31/2013  M61.00 MPH       MADISON            LA   ASOS

            VICKSBURG-TALLULAH REGIONAL AIRPORT ASOS RECORDED 61MPH
            WIND GUST.

&&

DCOX
Local storm report, Oct 31, 1:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
157 PM CDT THU OCT 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     FLASH FLOOD      START                   32.49N 91.86W
10/31/2013                   RICHLAND           LA   PUBLIC

            REPORTS OF FLOODING IN START ON GREEN STREET...DUMMY LINE
            ROAD AND SIMMONS ROAD.

1139 AM     FLASH FLOOD      OAK GROVE               32.86N 91.39W
10/31/2013                   WEST CARROLL       LA   EMERGENCY MNGR

            REPORT OF FLOODING ON SKINNER LANE OUTSIDE EOC OFFICE.

1148 AM     NON-TSTM WND DMG LAKE PROVIDENCE         32.81N 91.18W
10/31/2013                   EAST CARROLL       LA   LAW ENFORCEMENT

            REPORTS OF TREES DOWN ON DAVIS STREET...PURDY STREET AND
            BLUNT STREET.

1200 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
10/31/2013                   CHICOT             AR   COUNTY OFFICIAL

            REPORTS OF FLOODING ON MULTIPLE ROADS THROUGHOUT DERMOTT.
            3 WATER RESCUES HAD TO BE CONDUCTED IN DERMOTT PROPER DUE
            TO CARS STALLED IN FLOOD WATERS.

1215 PM     FLASH FLOOD      LAKE PROVIDENCE         32.81N 91.18W
10/31/2013                   EAST CARROLL       LA   CO-OP OBSERVER

            EXTENSIVE STREET FLOODING IN TOWN

1239 PM     FLASH FLOOD      RAYVILLE                32.47N 91.76W
10/31/2013                   RICHLAND           LA   BROADCAST MEDIA

            PICTURES ON KTVE FACEBOOK PAGE SHOW FLOODING OF A NUMBER
            OF ROADS...STREETS AND LOW LYING AREAS AROUND RAYVILLE.
            US HIGHWAY 80 HAS WATER ACROSS IT IN SPOTS.

0102 PM     NON-TSTM WND DMG TALLULAH                32.41N 91.19W
10/31/2013                   MADISON            LA   PUBLIC

            REPORT FROM AIRPORT EMPLOYEE THAT A HANGAR DOOR WAS BLOWN
            IN AND DAMAGED ON THE VICKSBURG-TALLULAH REGIONAL
            AIRPORT.

0102 PM     TSTM WND GST     TALLULAH                32.41N 91.19W
10/31/2013  M61.00 MPH       MADISON            LA   ASOS

            VICKSBURG-TALLULAH REGIONAL AIRPORT ASOS RECORDED 61MPH
            WIND GUST.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 11:45 AM CDTFlash Flood WarningJANIssaquena, Sharkey, Washington6 hr
Oct 31, 12:02 PM CDTSpecial Weather StatementJANIssaquena28 min
Oct 31, 12:41 PM CDTSpecial Weather StatementJANSharkey29 min
Oct 31, 1:20 PM CDTSpecial Weather StatementJANHinds, Madison, Yazoo60 min
Oct 31, 1:23 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes, Montgomery, Webster57 min
Oct 31, 2:26 PM CDTSpecial Weather StatementJANAttala, Choctaw, Montgomery, Webster29 min
Oct 31, 3:08 PM CDTSpecial Weather StatementJANCopiah, Hinds, Lawrence, Lincoln, Rankin, Simpson27 min
Oct 31, 3:40 PM CDTSpecial Weather StatementJANLincoln45 min
Oct 31, 4:29 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis, Lamar, Lawrence, Marion, Simpson31 min
Oct 31, 5:13 PM CDTSpecial Weather StatementJANCovington, Lamar, Marion, Simpson, Smith42 min
Oct 31, 5:42 PM CDTTornado WarningJANSmith33 min
Oct 31, 6:16 PM CDTSpecial Weather StatementJANClarke, Forrest, Jasper, Jones, Lauderdale29 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.